# SDR RAIA951127

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L405
- Condition: Loose
- Location: Nr 2 Eng
- Part time: 10,303 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7878 - NR 2 ENGINE EGT SPIKED.  RETORQUED P3 BLEED LINE.  PERFORMED GROUND RUN AND FOUND SYSTEM TO OPERATE NORMAL.  (M)
